Steady state temperatures in a quarter planeReport as inadecuate

Steady state temperatures in a quarter plane - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 19 1996, Issue 2, Pages 371-380

Department of Mathematics and Statistics, The University of Calgary, Alberta, Calgary T2N 1N4, Canada

Received 18 October 1993; Revised 1 March 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The discontinuous boundary value problem of steady state temperatures in aquarter plane gives rise to a pair of dual integral equations which are not of Titchmarchtype. These dual integral equations are considered in this paper.

Author: B. D. Aggarwala and C. Nasim



Related documents